# SDR RAIA00603005

- Difficulty date: March 5, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 18,084 hours, 16,358 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT FWD CABIN EMERGENCY LIGHT INOP.  MAINTENANCE RESEATED THE CONNECTION TO THE FWD CABIN EMERGENCY LIGHT.
